# SDR ZZDA2010292

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N315AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Engine: Cfmint CFM567B22
- Engine time: 11,927 hours, 5,496 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 11,927 hours, 5,496 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FILTER BYPASS LIGHT ILLUMINATED.  NR 1 ENGINE SHUT DOWN ON FINAL INTO ATL.  REMOVED AND REPLACED NR 1 ENGINE IAW TC 72-AT-001-00.
